ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об ограниченной расходимости по переставленным ортонормированным системам

Галстян, С. Ш. (1993) Об ограниченной расходимости по переставленным ортонормированным системам. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (6). pp. 30-43. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: On the bounded divergence by rearranged orthonormal systems.
    Uncontrolled Keywords: Galstian S. Sh.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Oct 2012 11:29
    Last Modified: 30 Oct 2012 11:29
    URI: http://mathematics.asj-oa.am/id/eprint/746

    Actions (login required)

    View Item